MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 76 yo male patient who was initially implanted on the left knee on (b)(6) 2018, underwent a revision procedure on (b)(6) 2022, approximately 3 years 9 months post the initial revision procedure due to polyethylene wear synovitis.Patient revised with exactech insert and patella.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Recall: z-0021-2022.Concomitant medical products: logic cr femoral por, right, sz 3.5 - 02-010-04-0335, 5079696; three peg patella 38mm - 200-02-38, 5310445; lgc tibial fit tray cem sz 3.5f / 3.5t - 02-012-45-3535, 5160841.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the revision reported was likely the result of prosthesis wear due to mechanical overload on the posterior medial edge of the tibial insert secondary to the overall tibial slope and potential ligamentous/soft tissue changes resulting in an rotational malalignment between the tibial and femoral components.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, b5, d1, g1, h6: component code, type of investigation, investigation findings and investigation conclusions.The revision reported was likely the result of prosthesis wear due to mechanical overload on the posterior medial edge of the tibial insert secondary to the overall tibial slope and potential ligamentous/soft tissue changes resulting in an rotational malalignment between the tibial and femoral components.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a male patient who was initially implanted on the left knee and then underwent a revision procedure, approximately 3 years 9 months post the initial revision procedure due to polyethylene wear synovitis.Patient revised with exactech insert and patella.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15478584
Report Number1038671-2022-01154
Device Sequence Number5673037
Product Code JWH
UDI-Device Identifier10885862159311
UDI-Public10885862159311
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Device Catalogue Number02-012-49-3509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer02/20/2023
02/03/2026
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date03/13/2023
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale